# SDR SWIA202052756

- Difficulty date: August 24, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE VERTICAL STABILIZER LOWER FWD AND AFT DRAG ANGLES HAVE SUSPECTED CRACKS, MARKED.  C-CHECK RO 9/21/2020.  REPAIRED RT SIDE VERTICAL STABILIZER LOWER FWD AND AFT DRAG ANGLE CRACKS, REF MHIRJ AND BOMBARDIER REO SEE CONTINUATION FOR DETAILS.  COMPLETED SKYWEST ATTACHED.
